| Catalog Number |
6720-0635 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
06/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
Event or Problem Description
As reported: "the femoral stem was changed from an accolade ii to a conical rest-mod stem, for the sake of changing the stem's anteversion, in order to increase hip stability following a hemipelvectomy.The mdm and [biolox] femoral head components were changed as part of this surgeon's irrigation and debridement protocols.No other complaints reported".Spoke to rep.There are no allegations against any stryker devices.No further information is available.